Access count of this item: 82

Files in This Item:
File Description SizeFormat 
0819-5.pdf271.48 kBAdobe PDFView/Open
Title: Automorphisms of tube domains(HOLOMORPHIC MAPPINGS, DIOPHANTINE GEOMETRY and RELATED TOPICS : in Honor of Professor Shoshichi Kobayashi on his 60th Birthday)
Authors: Shimizu, Satoru
Issue Date: Jan-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 819
Start page: 50
End page: 55
URI: http://hdl.handle.net/2433/83158
Appears in Collections:Holomorphic Mappings, Diophantine Geometry and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.